Table of Contents
International Journal of Combinatorics
Volume 2014 (2014), Article ID 579257, 5 pages
http://dx.doi.org/10.1155/2014/579257
Research Article

On Some Bounds and Exact Formulae for Connective Eccentric Indices of Graphs under Some Graph Operations

1Department of Basic Sciences and Humanities (Mathematics), Calcutta Institute of Engineering and Management, Kolkata 700 040, India
2Department of Mathematics, National Institute of Technology, Durgapur 713 209, India
3Department of Mathematics, Aliah University, DN 20, Sector V, Salt Lake, Kolkata 700 091, India

Received 14 July 2014; Accepted 14 November 2014; Published 24 December 2014

Academic Editor: Cai Heng Li

Copyright © 2014 Nilanjan De et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nilanjan De, Anita Pal, and Sk. Md. Abu Nayeem, “On Some Bounds and Exact Formulae for Connective Eccentric Indices of Graphs under Some Graph Operations,” International Journal of Combinatorics, vol. 2014, Article ID 579257, 5 pages, 2014. doi:10.1155/2014/579257